MAUDE Adverse Event Report: NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING

NEOMEND INC -2953195 PROGEL PLEURAL AIR LEAK SEALANT; SEALANT, POLYMERIZING
Catalog Number PGPS002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, progel pleural air leak sealant glass broke during use.Evaluation of the sample confirms a broken glass vial.Based on the information provided and the sample evaluation, the root cause of the glass break is the result if forces applied to the glass during the error in setup.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, or tech pushed the glass cartridges into dual-barrel applicator housing using the push rods by using excessive force when preparing the progel for use instead of gently pressing them into the applicator.The surgeon went to try and use it, and the glass cartridge was breaking.It was reported that the new product was used to complete the case and there was no patient or user harm.

Brand Name
PROGEL PLEURAL AIR LEAK SEALANT
Common Device Name
SEALANT, POLYMERIZING
Manufacturer (Section D)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer (Section G)
NEOMEND INC -2953195
60 technology drive
irvine CA 92618
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22077560
Report Number1213643-2025-00408
Device Sequence Number8530716
Product Code NBE
UDI-Device Identifier00801741010026
UDI-Public(01)00801741010026(17)261001(10)IRKN0034
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P010047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue NumberPGPS002
Device Lot NumberIRKN0034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown